# SDR ASAA2016022214927

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,722 hours, 9,753 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023M1
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINEERING REQUESTS REPLACEMENT OF THE NR 1 ENGINE LPT 11 FUEL NOZZLES DUE TO REPORTS OF HARD STARTING WHEN ENGINE IS COLD.  ACFT GROUNDED.  ACCOMPLISHED REPLACEMENT OF 11 FUEL NOZZLES IAW T/C POWERPLANT- 73CMPT-07267-2, START OF ENGINE, NORMAL.
